# SDR ABXA202121007

- Difficulty date: February 1, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 91,186 hours, 43,342 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Abnormal
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING CLIMB THROUGH APPROXIMATELY 11,500 FEET. RED CABIN ALTITUDE LIGHT ILLUMINATED. FOLLOWED QRH BUT CABIN ALTITUDE COULD NOT BE CONTROLLED. AIRCRAFT COMPLETED AIR TURNBACK AND GROUNDED BY MAINTENANCE. FORWARD LOWER CARGO DOOR WAS FOUND NOT TO BE CLOSED. MAINTENANCE CLOSED DOOR AND AIRCRAFT WAS RELEASED.
